# SDR FDEA201005051464

- Difficulty date: May 5, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM STA 1681.8, LBL39 UPPER CHORD HAS CORROSION AROUND   NUT PLATE.  REMOVED CORROSION FROM F/B STA 1681 IAW SRM 51-10-02. BLENDED AREA L=4.0" W=1.0, D=.019, ORIG MAT 156 REMAINING 137 OUT OF LIMITS IAW SRM 53-99-51, FIG 101, DET III.   REPAIRED FLOORBEAM STA 1681.8,  LBL 39 IAW SRM 53-00-51 FIG 201, REPAIR 2.  MAJOR REPAIR.
